Avaliable on the Appstore Avaliable in Android Market / Google Play
Avaliable on the Appstore Avaliable in Android Market / Google Play
  • 0
  • 0
  • 0
Buy

$2.88 Amazon Basic Care Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Grape Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children, 4 Fl Oz +FS

1Sale offers Amazon Basic Care Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Grape Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children, 4 Fl Oz for $2.88 +Free Shipping

Free Shipping With Amazon Prime.

  •  ACTIVE INGREDIENT: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache.
  • PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free.
  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones.

Category: Babies & Kids

Posted on 07 January 2021, 10:08 PM
1Sale Deals
posted by 1Sale Deals
07 January 2021, 10:08 PM